# SDR ASAA2019092530832

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,573 hours, 7,046 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL, RIGHT PACK LIGHT ILLUMINATED. LIGHT GOES OUT AFTER MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED ZONE TEMP CONTROL BITE REF B737-900 AMM 21-61-00 OPS CHECK NORMAL.
